Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 173, NWS Cleveland, OH

July 11, 2011Hancock County, Wyandot County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 11, 2011, 12:59 PM EDT for Hancock County, Wyandot County, Ohio. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2011, 12:59 PM EDT (16:59 UTC)
Expired
Jul 11, 2011, 1:46 PM EDT
In force
47 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Hancock County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 144 km from the middle of the area, began a volume at 17:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 1:30 PM EDTTSTM WND DMG3 E Carey, OHMULTIPLE TREES DOWN EAST OF CAREY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 10:16 AM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 95 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
95 J/kg
Mixed-layer CIN
-371 J/kg
Mixed-layer LCL
1367 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

005 
WUUS51 KCLE 111659
SVRCLE
OHC063-175-111800-
/O.NEW.KCLE.SV.W.0173.110711T1659Z-110711T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1259 PM EDT MON JUL 11 2011

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HANCOCK COUNTY IN NORTHWEST OHIO
  WYANDOT COUNTY IN NORTHWEST OHIO

* UNTIL 200 PM EDT

* AT 1258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  FINDLAY...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  UPPER SANDUSKY...
  SYCAMORE...
  VAN BUREN...
  ARCADIA...
  VANLUE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4117 8344 4100 8342 4099 8311 4071 8311
      4070 8323 4074 8350 4081 8351 4081 8388
      4116 8389
TIME...MOT...LOC 1659Z 253DEG 21KT 4102 8366

$$

LAPLANTE
2 follow-up statements
598 
WWUS51 KCLE 111733
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
133 PM EDT MON JUL 11 2011

OHC063-111743-
/O.CAN.KCLE.SV.W.0173.000000T0000Z-110711T1800Z/
HANCOCK OH-
133 PM EDT MON JUL 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR HANCOCK COUNTY IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY
AFTERNOON FOR NORTHERN OHIO.

LAT...LON 4091 8348 4095 8348 4095 8346 4099 8345
      4100 8334 4099 8311 4071 8311 4070 8323
      4074 8350 4090 8352
TIME...MOT...LOC 1733Z 253DEG 21KT 4108 8341

$$

OHC175-111800-
/O.CON.KCLE.SV.W.0173.000000T0000Z-110711T1800Z/
WYANDOT OH-
133 PM EDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR WYANDOT COUNTY...

AT 130 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES NORTH OF CAREY...OR
6 MILES SOUTH OF FOSTORIA...MOVING EAST AT 25 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE....

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY
AFTERNOON FOR NORTHERN OHIO.

&&

LAT...LON 4091 8348 4095 8348 4095 8346 4099 8345
      4100 8334 4099 8311 4071 8311 4070 8323
      4074 8350 4090 8352
TIME...MOT...LOC 1733Z 253DEG 21KT 4108 8341

$$

KUBINA
723 
WWUS51 KCLE 111746
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
146 PM EDT MON JUL 11 2011

OHC175-111757-
/O.CAN.KCLE.SV.W.0173.000000T0000Z-110711T1800Z/
WYANDOT OH-
146 PM EDT MON JUL 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR WYANDOT COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT MONDAY
AFTERNOON FOR NORTHERN OHIO.

LAT...LON 4091 8348 4095 8348 4095 8346 4099 8345
      4100 8334 4099 8311 4071 8311 4070 8323
      4074 8350 4090 8352
TIME...MOT...LOC 1747Z 253DEG 21KT 4110 8331

$$

KUBINA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 11:27 AM EDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jul 11, 11:27 AM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1127 AM EDT MON JUL 11 2011

.SYNOPSIS...
A COLD FRONT OVER THE WESTERN GREAT LAKES WILL DROP SOUTH ACROSS
THE AREA ON TUESDAY. COOLER AND DRIER CANADIAN HIGH PRESSURE WILL
BUILD SOUTHEAST ACROSS THE EASTERN GREAT LAKES.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH LATE AFTERNOON.
NOT SURE WE NEED IT ALL THE WAY TO EXTREME NORTHEAST OHIO BUT WE
WANTED TO BE CAUTIOUS UNTIL WE ARE SURE WHAT THE LAKE MICHIGAN
DERECHO IS GOING TO DO. THERE IS A CHANCE THAT THE SMALL CLUSTER
OF STORMS ENTERING NORTHWEST OHIO COULD ALSO TURN INTO A
THUNDERSTORM COMPLEX AND MOVE SOUTHEAST TOWARD BOWLING GREEN AND
MANSFIELD EARLY THIS AFTERNOON. ALSO NOT SURE WHAT WILL HAPPEN
WHEN THE DERECHO CATCHES UP TO THE FIRST CLUSTER OF STORMS. THE
CAP WILL BE BROKEN AS THE BOUNDARY LAYER BECOMES MORE UNSTABLE AND
MID LEVEL COOLING OCCURS. THE STORMS WILL EVENTUALLY HAVE RAPID
PROPAGATION OFF TO THE SOUTHEAST WITH DAMAGING WINDS LIKELY.

TEMPERATURES WILL BE DEPENDENT ON THE AMOUNT OF CLOUDS/STORMS
ACROSS NOW OHIO. HAVE TRIMMED BACK HIGHS ACROSS NORTHWEST OHIO TO
AROUND 90. WILL STICK WITH 90 AND LOWER 90S MOST ELSEWHERE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
COLD FRONT IS PROGGED TO MOVE THROUGH THE AREA TONIGHT. WELL THAT IS
IF YOU WANT TO CALL IT A COLD FRONT. THICKNESS PATTERN DOES NOT EVEN
RELAX AT ALL BEHIND THE FRONT. WEAK UPPER LEVEL RIDGE TRIES TO BUILD
EAST INTO THE AREA TUESDAY MORNING BUT THEN FLATTENS OUT.  THIS
MEANS TEMPERATURES ON TUESDAY WILL STILL BE WARM BUT NOT AS WARM AS
TODAY. LOOKING UPPER 80S MOST AREAS AND AROUND 90 IN THE WEST.

THREAT FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE TONIGHT WITH THE
WEAK FRONTAL BOUNDARY AND THEN SHIFT EAST OF THE AREA BY TUESDAY
MORNING. HIGH PRESSURE BUILDS SOUTHEAST INTO THE REGION AND BECOMES
A DOMINANT WEATHER FEATURE THROUGH THURSDAY NIGHT.

HOWEVER...A QUICK SHOT OF UPPER LEVEL POSITIVE VORTICITY ADVECTION
TAKES PLACE TUESDAY EVENING INTO TUESDAY NIGHT WITH ASSOCIATED
MOISTURE. THIS ACTIVITY COULD PRODUCE A FEW SHOWERS AND
THUNDERSTORMS MAINLY ACROSS THE SOUTHERN PORTIONS OF THE FORECAST
AREA. ALL OF THE ACTIVITY WILL BE SOUTH OF THE REGION BY WEDNESDAY
WITH FAIR WEATHER RESUMING INTO THURSDAY NIGHT.

COOLER TEMPERATURES ARRIVE ON WEDNESDAY AS HIGH PRESSURE BUILDS
CLOSER TO THE REGION FROM THE NORTHWEST. THIS SHOULD BRING IN A BIT
MORE COOL AIR ADVECTION TO THE AREA. STILL LOOKING AT HIGHS IN THE
MIDDLE 80S IN THE WEST AND AROUND 80 EAST AND UPPER 70S ALONG THE
LAKE SHORE. A BIT OF A WARMUP TAKES PLACE BY ABOUT 2 OR 3 DEGREES BY
THURSDAY AS SUBSIDENCE OCCURS UNDER HIGH PRESSURE OVER THE AREA.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
THE LONG TERM IS NOT REAL CLEAR. THERE WILL BE A LOW THREAT OF
SHOWERS AND THUNDERSTORMS FOR THE PERIOD BUT DETAILS ARE UNCERTAIN.
HIGH PRESSURE WILL BE TO THE NORTH WITH AN INVERTED TROF ACROSS THE
EASTERN OHIO AND NORTHWEST PA FRIDAY BUT WEAKENING BY SUNDAY
ACCORDING TO THE GFS...THE 00Z ECMWF IS MORE PESSIMISTIC. AT THIS
TIME DID NOT MAKE MAJOR CHANGES SINCE CONFIDENCE IS NOT REAL HIGH.
USED A BLEND OF HPC AND 00Z MOS GUIDANCE FOR THE TEMPERATURES.

&&

.AVIATION /16Z MONDAY THROUGH FRIDAY/...
THE QUESTION FOR TODAY IS THE TIMING OF WHEN THE THUNDERSTORMS
WILL DEVELOP. STARTING TO GET SOME DEVELOPMENT OVER NORTHERN
INDIANA. THE CAUSE OF THE THUNDER WILL BE A PREFRONTAL TROF AND
THEN THE COLD FRONT. STILL THINKING THAT THE CURRENT THUNDERSTORM
ACTIVITY WILL DECREASE AND THEN REFIRE. CONFIDENCE IN THIS IS LOW.
NONE THE LESS THE AIRMASS SHOULD HEAT UP QUICKLY...IT MAY TAKE
SOME TIME FOR DEBRIS CLOUDINESS TO GET INTO THE AREA. THE OTHER
CONCERN IS WILL WE BE CAPPED WITH 700 MB TEMPERATURES EXPECTED TO
BE AROUND 12C. THE MAIN THUNDERSTORM ACTIVITY SHOULD BE LATE THIS
AFTERNOON AND EVENING.

AFTER THE THUNDERSTORMS SOME FOG IS EXPECTED WITH A VERY MOIST
ATMOSPHERE. SOME OF THE MODELS ARE FORECASTING STRATUS TO
DEVELOP...AT THIS TIME NOT CONFIDENT IN THAT...THIS WILL HAVE TO
BE MONITORED.

ANY FOG EARLY THIS MORNING WILL BURN OFF...SOME HAZE COULD BE
AROUND WITH THE AIRMASS BECOMING INCREASINGLY MORE HUMID.

OUTLOOK...MVFR BR TUESDAY MORNING...OTHERWISE MAINLY VFR THROUGH
FRIDAY.

&&

.MARINE...
A COLD FRONT WILL CROSS LAKE ERIE TONIGHT AND THEN HIGH PRESSURE
WILL BE JUST NORTH OF THE LAKE FOR MUCH OF THE REST OF THE WORK WEEK.
THE THREAT FOR A SMALL CRAFT ADVISORY WILL BE LOW WITH THE MAIN
THREAT TIMES LATE TONIGHT AND TUESDAY MORNING AFTER THE COLD FRONTAL
PASSAGE AND AGAIN TUESDAY THROUGH FRIDAY WITH A NORTH AND
NORTHEAST FLOW. AT THIS TIME IT LOOKS LIKE THE WIND SPEEDS SHOULD BE
MAINLY 10 TO 15 KNOTS WITH 2 TO 4 FOOT WAVES AT THE MOST...BUT THIS
WILL HAVE TO BE MONITORED. SPECIAL MARINE WARNINGS MAY BE NEEDED
LATER THIS AFTERNOON AND TONIGHT AS THUNDERSTORMS CROSS THE LAKE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...LOMBARDY
LONG TERM...KIELTYKA
AVIATION...KIELTYKA
MARINE...KIELTYKA
Hazardous weather outlook, Jul 11, 10:37 AM EDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1037 AM EDT MON JUL 11 2011

LEZ142>146-162>166-OHZ003-006>014-017>023-027>033-036>038-047-089-
121445-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-LUCAS-WOOD-OTTAWA-
SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-
1037 AM EDT MON JUL 11 2011

...SEVERE THUNDERSTORM WATCH 627 IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A GOOD CHANCE FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT.
DAMAGING WINDS ARE THE MAIN THREAT. TORRENTIAL DOWNPOURS WILL
OCCUR WITH SOME OF THE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ061-147>149-167>169-PAZ001>003-121445-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-WILLOWICK TO GENEVA-
ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
1037 AM EDT MON JUL 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT.
DAMAGING WIND ARE THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Local storm report, Jul 11, 12:21 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1221 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     TSTM WND DMG     MCCOMB                  41.11N 83.79W
07/11/2011                   HANCOCK            OH   COUNTY OFFICIAL

            TREES DOWN AND POWER OUTAGES.

&&

LEE
Local storm report, Jul 11, 12:24 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1224 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 PM     DOWNBURST        S FINDLAY               41.04N 83.64W
07/11/2011                   HANCOCK            OH   TRAINED SPOTTER

            ESTIMATED 65MPH WIND GUSTS.

&&

LEE
Local storm report, Jul 11, 12:56 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1256 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1247 PM     TSTM WND DMG     HOLLAND                 41.62N 83.71W
07/11/2011                   LUCAS              OH   TRAINED SPOTTER

            ESTIMATED 65 MPH WITH LARGE TREE BRANCHES DOWN. ALSO
            FLASH FLOODING OCCURRING.

&&

LEE

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 11:32 AM EDTSevere Thunderstorm WarningCLEWood43 min
Jul 11, 11:57 AM EDTSevere Thunderstorm WarningCLEHancock63 min
Jul 11, 12:16 PM EDTSpecial Marine WarningCLE119 min
Jul 11, 12:17 PM EDTAreal Flood AdvisoryCLEWood4 hr
Jul 11, 12:18 PM EDTSevere Thunderstorm WarningCLELucas, Wood57 min
Jul 11, 12:41 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky, Seneca59 min
Jul 11, 12:44 PM EDTSevere Thunderstorm WarningCLECrawford61 min
Jul 11, 12:58 PM EDTAreal Flood AdvisoryCLEHancock4 hr
Jul 11, 1:01 PM EDTSevere Thunderstorm WarningCLEHuron, Richland44 min
Jul 11, 1:14 PM EDTSevere Thunderstorm WarningCLEErie, Huron44 min
Jul 11, 1:16 PM EDTSevere Thunderstorm WarningCLEMarion, Morrow, Richland59 min
Jul 11, 1:21 PM EDTSevere Thunderstorm WarningCLEAshland39 min
Jul 11, 1:38 PM EDTSevere Thunderstorm WarningCLEKnox61 min
Jul 11, 1:45 PM EDTSevere Thunderstorm WarningCLEHolmes, Wayne60 min
Jul 11, 1:51 PM EDTSpecial Marine WarningCLE84 min
Jul 11, 2:38 PM EDTSevere Thunderstorm WarningCLEStark, Summit67 min
Jul 11, 2:49 PM EDTSevere Thunderstorm WarningCLEAshtabula, Lake56 min
Jul 11, 3:10 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage65 min
Jul 11, 3:17 PM EDTSpecial Marine WarningCLE88 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.